# SDR AALA20091113TUL04

- Difficulty date: November 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 27,957 hours, 11,628 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA TO YUL.  CREW REPORTED NUMBER FIVE EYEBROW WINDOW INNER PANE CRACKED.  FLIGHT DESCENDED TO LOWER ALTITUDE.  LANDED BWI WITHOUT INCIDENT.  REPLACED NUMBER FIVE WINDOW ASSEMBLY.
